Աստղաֆիզիկա =Астрофизика =Astrophysics

Модели Фридмана и космологические решения в биметрической теории с квадратичным лагранжианом

Еранян, А. А. (2001) Модели Фридмана и космологические решения в биметрической теории с квадратичным лагранжианом. Աստղաֆիզիկա, 44 (1). pp. 167-174. ISSN 0571-1712

[img]
Preview
PDF
Download (991Kb) | Preview
    Item Type: Article
    Additional Information: Friedmann model's and cosmological solutions in bimetric theory with quadratic Lagrangian.
    Uncontrolled Keywords: Yeranyan A. H.
    Subjects: Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 25 Jun 2013 10:44
    Last Modified: 25 Jun 2013 12:40
    URI: http://astro.asj-oa.am/id/eprint/819

    Actions (login required)

    View Item